# SDR AALA201708119002

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 6,923 hours, 2,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 775709
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MID CABIN EMERGENCY POWER SUPPLY BATTERY FAILING BITE TEST. REPLACED EMERGENCY POWER SUPPLY BATTERY PER AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
